# SDR HALA201904043170

- Difficulty date: March 30, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 31,131 hours, 4,753 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AFTER STARTING APU OBSERVED LOW OIL LEVEL ECAM.   SERVICED APU AS REQUIRED 4 QTS ADDED,APU LOW OIL LEVEL LIGHT EXTINGUISHED. AIRCRAFT OKAY TO CONTINUE.
